Dont worry, with this thread question, you gotta have TMI!!!!
I used Crinone Gel when I had IVF (sadly it failed for me). Now going through FET.
My 'leftovers' came out more orangery, but a lady who works with me had IVF (she fell preg!) and she used to get all sorts of colours; black, red, grey etc.
When I inserted it, I was told to then walk around for 15mins. This seemed to help absorb it, so I didnt get much 'leftover' at all . However when my bleeding started (when it failed), it just used to fall out,
TMI - I used to pull my knickers down and literally it would fall out all over the bathroom floor.
If you have any concerns, I would speak to yoru clinic. I wouldnt worry about infections etc as they wouldn't prescribe you something that could infect us especially with pregnancy etc.
It's natural to lose some, as the body cant absorb it all.
I will be starting Cr. Gel again in a couple of weeks, so gonna have it all again!! Always something nice to look forward too!
Wish you all the very best.
you are implanting as we speak!!